# SDR QXEA0101618

- Difficulty date: October 9, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 33,450 hours, 43,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - ROWS 1, 2, AND 3 EVACUATION LIGHTS STAY ON WITH BATTERY SHUTDOWN. REPAIRED BROKEN SPLICE ON THE ARM WIRE FOR THE FORWARD BATTERY PACK. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
